Tags

Type your tag names separated by a space and hit enter

[Hepatotoxicity of dietary supplements and herbals is mostly unknown].
Ugeskr Laeger 2011; 173(34):2030-4UL

Abstract

The use of herbals and dietary supplements is considerable and increasing. Several cases of serious hepatotoxic side effects and a wide range of clinical manifestations have been described. As toxic hepatitis often arises in an unpredictable and dose-independent manner, diagnosis may be difficult. Increased public awareness of the potential risks of herbals and dietary supplements is desirable in order to ensure that suspected adverse effects and interactions are formally reported.

Authors+Show Affiliations

Medicinsk Afdeling, Køge Sygehus, 4600 Køge. claire.jacobsen@dadlnet.dk.No affiliation info availableNo affiliation info available

Pub Type(s)

Journal Article
Review

Language

dan

PubMed ID

21867654

Citation

Jacobsen, Claire, et al. "[Hepatotoxicity of Dietary Supplements and Herbals Is Mostly Unknown]." Ugeskrift for Laeger, vol. 173, no. 34, 2011, pp. 2030-4.
Jacobsen C, Semb S, Kromann-Andersen H. [Hepatotoxicity of dietary supplements and herbals is mostly unknown]. Ugeskr Laeg. 2011;173(34):2030-4.
Jacobsen, C., Semb, S., & Kromann-Andersen, H. (2011). [Hepatotoxicity of dietary supplements and herbals is mostly unknown]. Ugeskrift for Laeger, 173(34), pp. 2030-4.
Jacobsen C, Semb S, Kromann-Andersen H. [Hepatotoxicity of Dietary Supplements and Herbals Is Mostly Unknown]. Ugeskr Laeg. 2011 Aug 22;173(34):2030-4. PubMed PMID: 21867654.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Hepatotoxicity of dietary supplements and herbals is mostly unknown]. AU - Jacobsen,Claire, AU - Semb,Synne, AU - Kromann-Andersen,Hans, PY - 2011/8/27/entrez PY - 2011/8/27/pubmed PY - 2012/12/10/medline SP - 2030 EP - 4 JF - Ugeskrift for laeger JO - Ugeskr. Laeg. VL - 173 IS - 34 N2 - The use of herbals and dietary supplements is considerable and increasing. Several cases of serious hepatotoxic side effects and a wide range of clinical manifestations have been described. As toxic hepatitis often arises in an unpredictable and dose-independent manner, diagnosis may be difficult. Increased public awareness of the potential risks of herbals and dietary supplements is desirable in order to ensure that suspected adverse effects and interactions are formally reported. SN - 1603-6824 UR - https://www.unboundmedicine.com/medline/citation/21867654/[Hepatotoxicity_of_dietary_supplements_and_herbals_is_mostly_unknown]_ L2 - https://medlineplus.gov/drugreactions.html DB - PRIME DP - Unbound Medicine ER -